Research Group of Prof. Dr. M. Griebel
Institute for Numerical Simulation
maximize

Publications of Dr. Markus Siebenmorgen:

[1] A.-L. Haji-Ali, H. Harbrecht, M. Peters, and M. Siebenmorgen. Novel results for the anisotropic sparse quadrature and their impact on random diffusion problems. Preprint 2015-27 Mathematisches Institut Universität Basel, 2015.
bib ]
[2] H. Harbrecht, M. Peters, and M. Siebenmorgen. Efficient approximation of random fields for numerical applications. Numerical Linear Algebra with Applications, 22(4):596-617, 2015.
bib ]
[3] H. Harbrecht, M. Peters, and M. Siebenmorgen. Numerical solution of elliptic diffusion problems on random domains. Preprint 2014-08 Mathematisches Institut Universität Basel, 2014.
bib ]
[4] H. Harbrecht, M. Peters, and M. Siebenmorgen. Combination technique based k-th moment analysis of elliptic problems with random diffusion. Journal of Computational Physics, 252:128-141, 2013.
bib ]
[5] H. Harbrecht, M. Peters, and M. Siebenmorgen. On multilevel quadrature for elliptic stochastic partial differential equations. Sparse Grids and Applications, 88:161-179, 2013.
bib | DOI ]
[6] H. Harbrecht, M. Peters, and M. Siebenmorgen. Multilevel accelerated quadrature for PDEs with log-normal distributed random coefficients. Preprint 2013-18 Mathematisches Institut Universität Basel, 2013.
bib ]
[7] H. Harbrecht, M. Peters, and M. Siebenmorgen. On the quasi-Monte Carlo quadrature with Halton points for elliptic PDEs with log-normal diffusion. Preprint 2013-28 Mathematisches Institut Universität Basel, 2013. to appear in Math. Comput.
bib ]